# SDR ASAA2022121441132

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,892 hours, 583 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Mast
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM BOTH ENGINES. GROUNDED - YES. VERIFIED OIL CAPS SECURED. PERFORMED ENGINE VENTS AND DRAIN INSPECTION PER B737-9 AMM 71-71-00-200-801-G00. FOUND OIL WAS COMING FROM C-SUMP TUBE IN CORE DRAIN MAST BOTH ENGINES. NO LEAK AT THIS TIME. PERFORMED ENGINE RUN OF BOTH ENGINE IAW AMM 71-71-00-200-801-GOOD. NO LEAKS NOTED. A/C OK FOR SERVICE.
